# SDR TXER099084

- Difficulty date: January 2, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N588CF
- Make and model: Urocop EC 155B
- Aircraft serial: 6662
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 1007KCA1
- Part serial: AR1831002
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS MOUNT FLANGE BROKEN.
